Title: Study on the stability of fractional order Ebola virus model

Authors: Changcheng Wei; Juanyan Fang

Addresses: Department of Mathematics and Computer Science, Tongling University, Tongling, Anhui, China ' Department of Mathematics and Computer Science, Tongling University, Tongling, Anhui, China

Abstract: This paper attempts to study the dynamical behaviour of the fractional-order model of Ebola virus. Based on the basic reproduction number, the stability of this model's equilibrium points is analysed.

Keywords: fractional-order; Ebola virus; stability; basic reproduction number.

DOI: 10.1504/IJCSM.2018.093165

International Journal of Computing Science and Mathematics, 2018 Vol.9 No.3, pp.298 - 307

Received: 25 Jan 2018
Accepted: 20 Apr 2018

Published online: 29 Jun 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article